Alert archive / South Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 7, 2020, 7:15 PM CDT for 4 counties in South Dakota. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 7:15 PM CDT (00:15 UTC)
- Expired
- Jun 7, 2020, 8:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Faulk County, SD, Hand County, SD, Hyde County, SD, Sully County, SD
The radar
The Aberdeen radar (KABR), 95 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:34 PM CDT | TSTM WND GST 76 | 17 W Polo, SD | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 17 W POLO. MESONET STATION 215 JCT SD47/SD26 (SDDOT). |
| Jun 7, 7:34 PM CDT | NON-TSTM WND GST 76 | 17 W Polo, SD | MESONET STATION 215 JCT SD47/SD26 (SDDOT). |
| Jun 7, 7:45 PM CDT | TORNADO | 2 Ese Burkmere, SD | LOCATION ESTIMATED BASED ON STORM CHASER REPORT AND RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:31 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1869 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2410 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
529
WUUS53 KABR 080015
SVRABR
SDC049-059-069-119-080100-
/O.NEW.KABR.SV.W.0039.200608T0015Z-200608T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
715 PM CDT Sun Jun 7 2020
The National Weather Service in Aberdeen has issued a
* Severe Thunderstorm Warning for...
Northwestern Hand County in central South Dakota...
East central Sully County in central South Dakota...
Northern Hyde County in central South Dakota...
Faulk County in north central South Dakota...
* Until 800 PM CDT.
* At 715 PM CDT, a severe thunderstorm was located 8 miles north of
Holabird, or 13 miles northwest of Highmore, moving northeast at 60
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Faulkton, Orient, Rockham, Miranda, Burkmere, Brentwood Colony,
Polo, Norbeck and Holabird.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4495 9874 4449 9958 4465 9981 4490 9961
4490 9957 4494 9957 4525 9933 4525 9927
TIME...MOT...LOC 0015Z 219DEG 53KT 4465 9964
HAIL...1.00IN
WIND...60MPH
$$
Lueck4 follow-up statements
768
WWUS53 KABR 080025
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
725 PM CDT Sun Jun 7 2020
SDC119-080034-
/O.CAN.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Sully SD-
725 PM CDT Sun Jun 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SULLY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central South Dakota.
LAT...LON 4455 9947 4467 9961 4477 9967 4490 9961
4490 9957 4494 9957 4525 9933 4525 9927
4495 9874
TIME...MOT...LOC 0024Z 219DEG 53KT 4476 9951
$$
SDC049-059-069-080100-
/O.CON.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Hand SD-Hyde SD-Faulk SD-
725 PM CDT Sun Jun 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN HAND...NORTHERN HYDE AND FAULK COUNTIES...
At 724 PM CDT, a severe thunderstorm was located 13 miles southeast
of Stone Lake, or 17 miles north of Highmore, moving northeast at 60
mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Faulkton, Orient, Rockham, Miranda, Burkmere, Brentwood Colony, Polo
and Norbeck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4455 9947 4467 9961 4477 9967 4490 9961
4490 9957 4494 9957 4525 9933 4525 9927
4495 9874
TIME...MOT...LOC 0024Z 219DEG 53KT 4476 9951
HAIL...1.00IN
WIND...80MPH
$$
Lueck834
WWUS53 KABR 080037
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
737 PM CDT Sun Jun 7 2020
SDC049-059-069-080100-
/O.CON.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Hand SD-Hyde SD-Faulk SD-
737 PM CDT Sun Jun 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN HAND...NORTHEASTERN HYDE AND FAULK COUNTIES...
At 737 PM CDT, a severe thunderstorm was located 7 miles southwest of
Burkmere, or 13 miles southwest of Faulkton, moving northeast at 60
mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Faulkton, Orient, Rockham, Miranda, Burkmere, Brentwood Colony, Polo
and Norbeck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4460 9938 4494 9957 4525 9933 4525 9927
4495 9874
TIME...MOT...LOC 0037Z 215DEG 54KT 4495 9937
HAIL...1.00IN
WIND...80MPH
$$
Lueck410
WWUS53 KABR 080047
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
747 PM CDT Sun Jun 7 2020
SDC049-059-069-080100-
/O.CON.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Hand SD-Hyde SD-Faulk SD-
747 PM CDT Sun Jun 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN HAND...NORTHEASTERN HYDE AND CENTRAL FAULK
COUNTIES...
At 747 PM CDT, a severe thunderstorm was located near Burkmere, or
near Faulkton, moving northeast at 60 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Faulkton, Orient, Miranda, Norbeck, Burkmere and Brentwood Colony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4478 9926 4500 9951 4525 9933 4525 9927
4501 9884
TIME...MOT...LOC 0047Z 219DEG 53KT 4507 9924
HAIL...0.88IN
WIND...80MPH
$$
Lueck158
WWUS53 KABR 080059 RRA
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
759 PM CDT Sun Jun 7 2020
SDC049-059-069-080109-
/O.EXP.KABR.SV.W.0039.000000T0000Z-200608T0100Z/
Hand SD-Hyde SD-Faulk SD-
759 PM CDT Sun Jun 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAND...
NORTHEASTERN HYDE AND CENTRAL FAULK COUNTIES WILL EXPIRE AT 800 PM
CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central South Dakota.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Faulk County.
LAT...LON 4478 9926 4500 9951 4525 9933 4525 9927
4501 9884
TIME...MOT...LOC 0059Z 219DEG 53KT 4519 9911
$$
LueckWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:50 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 7, 6:50 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Aberdeen SD 650 PM CDT Sun Jun 7 2020 .UPDATE... Issued at 650 PM CDT Sun Jun 7 2020 00z aviation discussion updated below. && .SHORT TERM...(This Evening through Monday Night) Issued at 320 PM CDT Sun Jun 7 2020 Main concern in the near term is the potential for strong to severe thunderstorms late this afternoon and this evening as a cold front tracks across the area and encounter extreme instability. CAPE values of 3000-5000 J/kg will be common late this afternoon into the early evening hours. Bulk shear will increase into the 50 to 65 knot range along and ahead of the front, along with a low level jet increasing into the 50 to 70 knot range. This combination of factors will result in thunderstorm development, which looks to initiate around 22Z between the Missouri River and the James River Valley. The biggest question right now is whether these storms will take more of a northeast track as shown in the HRRR and the ARW, or if they line out and more more easterly as shown by the high resolution NAM and the NMM. There will be a bit of a stronger CAP over the southeastern part of the CWA, so for now, will lean toward the more northeasterly track solution and keep fairly low POPs across the east. Where the storms do develop, conditions will be highly favorable for them to go severe, with gusty winds and large hail the most likely threats. An isolated tornado or two cannot be ruled out due to the strong shear as well. May see some lingering showers across the far northeastern part of the CWA into the overnight hours. The frontal boundary stalls out over the far eastern CWA on Monday, but conditions during the day will be mainly dry with little else to support precipitation. By Monday night however, an upper trough will approach the region and will begin to meet up with the remnants of Tropical Storm Cristobal, and the stalled front looks to then become the focus for rainfall. The uncertain part now is just how far west this precipitation will reach, with some models keeping it east of the James River Valley, and others bringing it as far west as the Leola Hills region. Rainfall amounts in excess of 1 to 1.5 inches cannot be ruled out. Low temperatures tonight will range from the upper 50s northwest to the lower 70s east, with highs on Monday ranging from the mid 70s northwest to the lower 90s east. Lows Monday night will be in the 50s. .LONG TERM...(Tuesday through Sunday) Issued at 320 PM CDT Sun Jun 7 2020 The period begins on Tuesday with the remnant tropical system surging northwards into the Midwest. The storm system, along with a mid level trough passing through the region will bring showers and thunderstorms to the eastern half of the CWA. With a more stable environment, severe weather is not expected on Tuesday. Cooler, dry air will move into the region on Wednesday with boundary layer dew points in the mid 40s. The combination of steep low level lapse rates and some mid level moisture may result in isolated showers, mainly in the eastern CWA. Buffer soundings support gusty winds on Wednesday with a max gust of 30 to 35 knots. The rest of the long term will feature dry conditions with temperatures below, to near normal. Temperatures will be around normal on Saturday and Sunday with highs in the upper 70s, to the low 80s. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 650 PM CDT Sun Jun 7 2020 Terminals KABR,KATY,KPIR,KMBG Thunderstorms are expected to move from southwest to northeast across the region into the early morning hours. PIR and ABR are expected to be affected with possible MVFR vsbys and ceilings. Otherwise, expect VFR conditions for ATY and MBG for the entire period and after the storms pass, expect VFR conditions at ABR and PIR. ***Construction to improve the taxiway for runway 13 at the KPIR terminal may cause an occasional temporary visibility reduction due to blowing dust (bldu), mainly during daytime hours UFN. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && UPDATE...Mohr SHORT TERM...Parkin LONG TERM...SD AVIATION...Mohr
Hazardous weather outlook, Jun 7, 3:38 AM CDT, 15 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 338 AM CDT Sun Jun 7 2020 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-080845- Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts- Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-Codington-Grant- Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- 338 AM CDT Sun Jun 7 2020 /238 AM MDT Sun Jun 7 2020/ This Hazardous Weather Outlook is for west central Minnesota, central South Dakota, north central South Dakota and northeast South Dakota. .DAY ONE...Today and tonight. Severe storms are again possible this afternoon and evening. Large hail and strong winds are the main threats. Isolated tornadoes are also possible. Localized heavy rain could occur. The main threat area will extend from the Missouri valley east to the James valley. .DAYS TWO THROUGH SEVEN...Monday through Saturday. More severe storms and heavy rain are possible Monday afternoon and night over mainly northeast South Dakota and far western Minnesota. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. Weather spotters are encouraged to submit reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed.
In the hours before
Local storm report, Jun 7, 6:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
643 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL EUREKA 45.77N 99.63W
06/07/2020 U0.75 INCH MCPHERSON SD PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
KFLocal storm report, Jun 7, 6:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
654 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 1 SW BURKMERE 45.03N 99.33W
06/07/2020 FAULK SD LAW ENFORCEMENT
SEVERAL BUILDINGS DAMAGED. TIME ESTIMATED BY
RADAR.
&&
KFLocal storm report, Jun 7, 6:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
655 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 W FAULKTON 45.03N 99.15W
06/07/2020 FAULK SD LAW ENFORCEMENT
1 TREE DOWN. TIME ESTIMATED BY RADAR.
&&
KFLocal storm report, Jun 7, 7:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
706 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND DMG SENECA 45.06N 99.51W
06/07/2020 FAULK SD PUBLIC
SEVERAL BUILDINGS DAMAGED.
&&
KFLocal storm report, Jun 7, 7:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
708 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND GST 13 N VIVIAN 44.12N 100.29W
06/07/2020 M67 MPH LYMAN SD MESONET
&&Local storm report, Jun 7, 7:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
709 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG FAULKTON 45.03N 99.13W
06/07/2020 FAULK SD PUBLIC
POWER POLES DOWN. 3 INCH TREE LIMBS DOWN.
&&
KFThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:00 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, Faulk, McPherson, Potter, Walworth | 45 min |
| Jun 7, 7:24 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Stanley, Sully | 22 min |
| Jun 7, 7:28 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Lyman, Stanley | 47 min |
| Jun 7, 7:32 PM CDT | Tornado Warning | ABR | Faulk | 28 min |
| Jun 7, 7:51 PM CDT | Tornado Warning | ABR | Edmunds, Faulk | 14 min |
| Jun 7, 7:55 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, McPherson | 35 min |
| Jun 7, 8:08 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Lyman, Stanley | 37 min |
| Jun 7, 8:12 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Stanley | 36 min |
| Jun 7, 8:15 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Stanley, Sully | 34 min |
| Jun 7, 8:15 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde | 45 min |
| Jun 7, 8:21 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 39 min |
| Jun 7, 8:30 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Hughes, Hyde, Sully | 30 min |
| Jun 7, 8:34 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Stanley, Sully | 26 min |
| Jun 7, 8:34 PM CDT | Tornado Warning | ABR | Brown | 13 min |
| Jun 7, 8:52 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, Spink | 53 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hughes, Hyde, Potter, Sully | 31 min |
| Jun 7, 9:27 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Hand, Hyde, Spink | 48 min |
| Jun 7, 9:34 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall | 41 min |
| Jun 7, 9:50 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman | 40 min |
| Jun 7, 9:58 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, McPherson, Spink | 47 min |
| Jun 7, 10:11 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde, Potter | 34 min |
| Jun 7, 10:27 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman, Stanley | 33 min |
| Jun 7, 10:35 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman, Stanley | 25 min |
| Jun 7, 10:50 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Stanley, Sully | 25 min |
| Jun 7, 10:51 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman, Stanley | 24 min |
| Jun 7, 11:29 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley | 14 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.